# SDR AU960883

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Diffuser
- Part number: MAI10
- Condition: Cracked
- Location: Eng Noise Supprs
- Component: MAIRHS
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MUFFLER FORWARD INLET DIFFUSER CRACKED AND SEPARATED FROM MUFFLER BODY
